# SDR ASAA2014102309474

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 7,714 hours, 2,459 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: 141A481056
- Part serial: 12178H1826
- Condition: Failed
- Location: Window
- Part time: 7,714 hours, 2,459 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW OVERHEAT LIGHT R2 ILLUMINATED AT CRUISE FLIGHT.  ACFT GROUNDED. ACCOMPLISHED WINDOW HEAT SYS OPS TEST ON REPLACEMENT WINDOW REF WDM30-41-00-710-801. OPS NORMAL. REMOVED DEFECTIVE R-2 WINDOW REF AMM 56-12-11-000-801.  INSTALLED SERVICEABLE R-2 WINDOW IAW AMM 56-12-11-400-801 AND ACCOMPLISHED WINDOW ADJUSTMENT AND OPS CHECK CHECKED GOOD IAW AMM 56-12-11-820-801.  LEAK CHECKED GOOD.  GROUND VERIFICATION CHECK SUCCESSFUL.
